Publications of A. Ling

BACK TO COATI PUBLICATION INDEX

Publications of A. Ling

Articles in journal or book's chapters
  1. J-C. Bermond, C. Colbourn, D. Coudert, G. Ge, A. Ling, and X. Muñoz. Traffic Grooming in Unidirectional WDM Rings With Grooming Ratio C=6. SIAM Journal on Discrete Mathematics, 19(2):523-542, 2005. [PDF ] [Abstract] [bibtex-entry]
     
  2. J-C. Bermond, C.J. Colbourn, A. Ling, and M-L. Yu. Grooming in unidirectional rings : $K_4 -e$ designs. Discrete Mathematics, Lindner's Volume, 284(1-3):57--62, 2004. [PDF ] [bibtex-entry]
     

BACK TO COATI PUBLICATION INDEX



Last modified: Fri Oct 20 15:06:09 2017